# SDR LR7A2015121200727

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Longeron
- Part number: 33883220
- Condition: Corroded
- Location: Bs 188 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5313, FOUND BS 188 UNDER DECK BULKHEAD LOWER LONGERON CRACKED, LBL 30 AND RBL 30, WL 132.  REPAIRED IAW SMP 583, SRM 51-60 & 51-70.
